Gabriel's theorem is also true for representations of equipped graphs by relations
Funkcionalʹnyj analiz i ego priloženiâ, Tome 15 (1981) no. 2, pp. 71-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1981_15_2_a9,
author = {I. M. Gel'fand and V. A. Ponomarev},
title = {Gabriel's theorem is also true for representations of equipped graphs by relations},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {71--72},
year = {1981},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1981_15_2_a9/}
}
TY - JOUR AU - I. M. Gel'fand AU - V. A. Ponomarev TI - Gabriel's theorem is also true for representations of equipped graphs by relations JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1981 SP - 71 EP - 72 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1981_15_2_a9/ LA - ru ID - FAA_1981_15_2_a9 ER -
I. M. Gel'fand; V. A. Ponomarev. Gabriel's theorem is also true for representations of equipped graphs by relations. Funkcionalʹnyj analiz i ego priloženiâ, Tome 15 (1981) no. 2, pp. 71-72. http://geodesic.mathdoc.fr/item/FAA_1981_15_2_a9/